RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 1, Pages 149–153 (Mi tvp2550)  

This article is cited in 2 scientific papers (total in 2 papers)

A New Proof of the Absolute Convergence of the Spitzer Series

S. V. Nagaev

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: A new proof of the absolute convergence of the Spitzer series is given which is based on the Berry–Esseen bound. Moreover, the upper bound is deduced for the sum of the series generated by the absolute values of the terms of the Spitzer series.

Keywords: Spitzer series, Berry–Esseen bound, normal law, absolute constant, Euler constant

DOI: https://doi.org/10.4213/tvp2550

Full text: PDF file (99 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:1, 151–154

Bibliographic databases:

Received: 19.09.2008

Citation: S. V. Nagaev, “A New Proof of the Absolute Convergence of the Spitzer Series”, Teor. Veroyatnost. i Primenen., 54:1 (2009), 149–153; Theory Probab. Appl., 54:1 (2010), 151–154

Citation in format AMSBIB
\Bibitem{Nag09}
\by S.~V.~Nagaev
\paper A New Proof of the Absolute Convergence of the Spitzer Series
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 1
\pages 149--153
\mathnet{http://mi.mathnet.ru/tvp2550}
\crossref{https://doi.org/10.4213/tvp2550}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766651}
\zmath{https://zbmath.org/?q=an:05771296}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 1
\pages 151--154
\crossref{https://doi.org/10.1137/S0040585X97984024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276689500010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77749314577}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2550
  • https://doi.org/10.4213/tvp2550
  • http://mi.mathnet.ru/eng/tvp/v54/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Rozovsky, “On the convergence conditions of the generalized Spitzer series”, Theory Probab. Appl., 57:4 (2013), 697–698  mathnet  crossref  crossref  zmath  isi  elib  elib
    2. Vysotsky V., Zaporozhets D., “Convex Hulls of Multidimensional Random Walks”, Trans. Am. Math. Soc., 370:11 (2018), 7985–8012  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:256
    Full text:73
    References:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020